MAUDE Adverse Event Report: ZOLL CIRCULATION, INC AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported during patient use, the autopulse platform (sn (b)(6) displayed "system error, out of service, revert to manual cpr" error message.The platform powered on and performed compressions for about 30 seconds before the error was displayed.No impact or consequence to the patient.
 
Additional Manufacturer Narrative
The reported complaint that the autopulse platform (sn (b)(6) displayed "system error, out of service, revert to manual cpr" error message was confirmed based on the review of the archive data and during functional testing.The system error was cleared using apvision3 software, and it was not reproduced during the subsequent 15-minute functional test.Nevertheless, the processor pca was replaced as a preventive precautionary measure, as there may have had some intermittent technical issue that could not be directly identified during the functional testing.Archive data review showed the occurrence of system error - 139 (unable to hold compression position), thus, confirming the reported complaint.The autopulse platform failed initial functional testing due to the "system error, out of service, revert to manual cpr" message displayed upon powering up the device.Therefore, the reported complaint was confirmed.Once the error was cleared using the apvision3 software, the device passed a 15-minute functional test with the large resuscitation testing fixture (lrtf), equivalent to a 250-pound patient.The brake gap was inspected and observed to be within specification.The system error could not be duplicated during testing.However, the processor pca assembly was replaced as a precaution against the system error.The device life expectancy is 5 years.The autopulse platform was manufactured in sept.2009 and is over 15 years old.Following service, the autopulse platform passed the run-in test without any fault or error.The autopulse platform passed the final testing without any fault or error.Historical complaints were reviewed for service information related to the reported complaint, and there was no previous history of complaints reported for autopulse platform with serial number (b)(6).

Brand Name
AUTOPULSE®RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave
san jose, CA 95131
MDR Report Key22330568
Report Number3010617000-2024-00419
Device Sequence Number21170842
Product Code DRM
UDI-Device Identifier00849111000772
UDI-Public00849111000772
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0730-01-66
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2025
Initial Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/25/2009
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown